# SDR K11A2025051100319

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,924 hours, 41,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASI
- Part serial: 14679
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM DESCRIPTION: R1 DOOR EMERGENCY EXIT LIGHT INOP. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: R&R R/H EMERGENCY LIGHT BATTERY PACK OPS CHECK GOOD IAW B737 AMM 33-51-51, NO DEFECTS NOTED, THIS CLEARS DMI 73300123, ALL PLACARDS REMOVED
